General hyperplane sections of threefolds in positive characteristic

Kenta Sato, Shunsuke Takagi

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


In this paper, we study the singularities of a general hyperplane section of a three-dimensional quasi-projective variety over an algebraically closed field of characteristic 0]]>. We prove that if has only canonical singularities, then has only rational double points. We also prove, under the assumption that 5]]>, that if has only klt singularities, then so does.

Original languageEnglish
Pages (from-to)647-661
Number of pages15
JournalJournal of the Institute of Mathematics of Jussieu
Issue number2
Publication statusPublished - Mar 1 2020
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'General hyperplane sections of threefolds in positive characteristic'. Together they form a unique fingerprint.

Cite this